# SDR WX0A070654

- Difficulty date: October 25, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365465
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT O/B FLOORBOARD PANEL FS 886 TO 927 HAS MULTIPLE PUNCTURES.  REPAIR CABIN FLOORBOARD PANEL IAW DC9/MD80 SRM 53-05, FIG 1 AND SRM 51-30-02 FIG 3.
